# SDR DALA2024092609432

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FUSELAGE SKIN BTW STA Y=1087 AND LONGERON 13R-14R AT AFT FUSELAGE. SUMMARY OF NRC 00020: FUSELAGE SKIN BTW STA Y=1087 AND LONGERON 13R-14R AT AFT FUSELAGE WAS REPAIRED PER PRI 620514-14 REV 5 AND ER/A 620514-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR, TIME CONTROLLED ITEMS SEC II. AT TIME OF ACCOMPLISHMENT ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS, WITHIN EVERY 24 MONTHS AFTER 25SEP24 LOG PAGE #0575970. ASSOCIATED ER/A 14-620514 ADDED FOR AC 9528. (LP #0576565)
